MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR SRS MOD STEM - 6X100MM; PROSTHESIS, SHOULDER, NON CONSTRAINED, METAL/POLYER CEMENTED/EXTREMITIES

ZIMMER BIOMET, INC. COMPR SRS MOD STEM - 6X100MM; PROSTHESIS, SHOULDER, NON CONSTRAINED, METAL/POLYER CEMENTED/EXTREMITIES
Catalog Number 211235
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Osteopenia/ Osteoporosis (2651)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).H6: component codes: mechanical (g04) - stem.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided for the loosening event and reviewed by a health care professional.Review of the available records identified the following: overall alignment at the elbow articulation is maintained.There is marked malalignment with proximal implant migration after the distal humeral fracture.After the fracture, the humeral implant is loose and subsided.Bone quality has significantly progressed from mild osteopenia on the initial image to advanced osteopenia on the later image.After the humeral fracture the humeral implant was loose and proximally migrated as noted with stem extension through the humeral head.This could be secondary to trauma, with increased risk of fracture due to the advanced osteopenia.No component malfunction is identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an initial surgery approximately four (4) years and two (2) months ago.Subsequently, the patient underwent a revision surgery on an unknown date due to the implant loosening.

Brand Name
COMPR SRS MOD STEM - 6X100MM
Common Device Name
PROSTHESIS, SHOULDER, NON CONSTRAINED, METAL/POLYER CEMENTED/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20569892
Report Number0001825034-2024-02555
Device Sequence Number7532265
Product Code KWT
UDI-Device Identifier00880304540378
UDI-Public(01)00880304540378(17)300303(10)533370
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K223631
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number211235
Device Lot Number533370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexFemale
Patient Weight113 KG